Tuesday, September 30, 2008

diagnosis: mood swings

The medicinal choices offered to me by the psychiatrist yesterday, and my gut reaction to them as illustrated by fonts available in Adobe Illustrator CS3 for Mac OSX (plus my own little bits of flair):





Based on these mental pictures (and Big Pharma marketing), I chose the latter. A good call, I think. Here is an excerpt on Lamictal from my new favorite book to hide the cover of when reading in public, The Feeling Good Handbook:

Lamotrigine [Lamictal] causes many other side effects [in addition to a severe and life-threatening skin reaction and liver or multi-organ failure] such as headache and neck pain, nausea and vomiting, dizziness, loss of coordination, sleepiness, trouble sleeping, tremor, depression, anxiety, irritability, seizures, speech problems, memory difficulties, runny nose, rashes, itching, double vision, blurred vision, vaginal infections, and others.

To name a few.

4 comments:

leah said...

i took cymbalta for probably three months. twice. andddd, i'm pretty sure the kidney problem i may currently have was caused by it.

also, i lost vision in my right eye before my whole right side of my body went numb. and this was AFTER i stopped taking it. and apparently, this is normal.

so, i advise to never take cymbalta, either.

Gina said...

eww, that sounds awful. so far my only side effects are tiredness and extreme retardation (see today's post).

Christene said...

Lamictal made me feel amazing (when taken with my Trileptal) however the side effects were horrible - I had a rash all over and could eat nothing after I took them unless I felt like puking it up - although I did lose weight...

dfadf said...

Microsoft Office
Office 2010
Microsoft Office 2010
Office 2010 key
Office 2010 download
Office 2010 Professional
Microsoft outlook
Outlook 2010
Windows 7
Microsoft outlook 2010